Vertices of Modules and Decomposition Numbers of C2 ≀ Sn. / Kochhar, Jasdeep.

In: Algebras and Representation Theory, 20.11.2018, p. 1-29.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

Original languageEnglish
Pages (from-to)1-29
Number of pages29
JournalAlgebras and Representation Theory
Early online date20 Nov 2018
DOIs
Publication statusE-pub ahead of print - 20 Nov 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 32762309